# SDR AALA201810169017

- Difficulty date: October 14, 2018
- Submitted: October 16, 2018
- Operation: Air carrier
- Aircraft: N816AA
- Make and model: Boeing 787-8
- Aircraft serial: 40634
- Aircraft time: 10,824 hours, 1,144 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 FLIGHT ATTENDANT JUMPSEAT FLASHLIGHT WAS INOPERATIVE.  MAINTENANCE REPLACED THE FLASHLIGHT BATTERY IAW AMM 25-64-00-00B-921A, AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
